Emoperitoneo da rottura di ematoma subcapsulare epatico indotto dal ketorolac dopo colecistectomia laparoscopica. Caso clinico

Giuseppe Diana, Giovanni Guercio, Calogero Antonio Carmelo Ricotta, Guercio, Ricotta, Sandonato, Diana, Davide Cintorino, Luigi Sandonato

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

Ketorolac is one of the most common nonsteroidal anti-inflammatory drugs used to control postoperative pain. However, peri- and postoperative administration of ketorolac is associated with an increased risk of gastrointestinal bleeding as described in the literature. Notwithstanding this event is not frequent, it can expose the patient to serious complications that should be quickly recognised and effectively treated. We present a report about a female patient with cholelithiasis who underwent a laparoscopic cholecystectomy. After the operation, the patient had a haemorrhage that we attributed to surgery in a first time and then to administration of ketorolac
Lingua originaleItalian
pagine (da-a)351-353
Numero di pagine3
RivistaIL GIORNALE DI CHIRURGIA
Volume29
Stato di pubblicazionePublished - 2008

All Science Journal Classification (ASJC) codes

  • Surgery

Cita questo